# SDR AALA202208306298

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777
- Aircraft serial: 33539
- Aircraft time: 62,458 hours, 7,857 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST DOOR WILL NOT OPEN FROM INSIDE. FREED DOOR LATCH, OPERATIONAL CHECK GOOD PER AMM 25-29-01.
